Alert archive / Tennessee / Flood Watches in 2021
Flood Watch 1, NWS Morristown, TN
NWS Morristown, TN issued this flood watch at Feb 27, 2021, 3:11 AM EST for 22 counties in Tennessee; 7 counties in Virginia. It took effect at Feb 28, 2021, 4:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2021, 3:11 AM EST (08:11 UTC)
- In effect from
- Feb 28, 2021, 4:00 PM EST
- Expired
- Mar 1, 2021, 7:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Morristown, TN
- Flood severity
- None
All 29 counties
Anderson County, TN, Bledsoe County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Grainger County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, Meigs County, TN, Morgan County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sullivan County, TN, Union County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 26 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
787 WGUS64 KMRX 270811 FFAMRX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Morristown TN 311 AM EST Sat Feb 27 2021 TNZ012>017-035>039-046-067>070-082>084-VAZ001-002-005-006-008-272030- /O.NEW.KMRX.FA.A.0001.210228T2100Z-210301T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Morgan-Anderson- Union-Grainger-Hamblen-Northwest Carter-Roane-Loudon-Knox- Jefferson-Bledsoe-Rhea-Meigs-Lee-Wise-Scott-Russell-Washington- Including the cities of Paulette, White Pine, Howard Quarter, Big Stone Gap, Rockwood, Appalachia, Morristown, Elizabethton, Hiltons, Bristol VA, Norris Lake, Dye, Harrogate-Shawanee, Oneida, Royal Blue, Big Spring, Kyles Ford, Spring City, Old Cumberland, Kingsport, Old Washington, Pardee, Elk Valley, White Oak, Clairfield, Knoxville, Evanston, Strawberry Plains, Norton, Fincastle, Sandlick, Arthur, High Point, Clinton, Pikeville, Grandview, Rose Hill, Jellico, Sneedville, Sharps Chapel, Eagle Furnace, Russellville, Harriman, Bristol TN, Chestnut Hill, Dayton, Norma, Bean Station, Brayton, Petros, Big South Fork National, Pine Orchard, Lake Forest, Rosedale, Melvine, Honaker, Elgin, Lebanon, Oak Ridge, Caryville, South Holston Dam, Hansonville, Slick Rock, La Follette, Springdale, Loudon, Maynardville, Huntsville, Bradbury, Luttrell, Fairview, Palio, Mooresburg, Alpha, Treadway, Evensville, Smokey Junction, Wise, Oliver Springs, Mount Crest, Castlewood, Lone Mountain, Lenoir City, Abingdon, Jefferson City, Dandridge, Kingston, Bearden, Benhams, and Coeburn 311 AM EST Sat Feb 27 2021 /211 AM CST Sat Feb 27 2021/ ...FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... The National Weather Service in Morristown has issued a * Flood Watch for Portions of east Tennessee, including the following areas, Anderson, Bledsoe, Campbell, Claiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson, Knox, Loudon, Meigs, Morgan, Northwest Carter, Rhea, Roane, Scott, Sullivan and Union. Portions of southwest Virginia, including the following areas, Lee, Russell, Scott, Washington and Wise. * From Sunday afternoon through Monday afternoon. * The recent rains have saturated the soils across the watch area. Periods of moderate to heavy rains are expected to develop late Sunday and continue through Monday morning. This additional rainfall with already saturated soils will present an elevated threat of flooding. Storm total rainfall of up to 2 to 2 1/2 inches are expected with locally higher amounts possible. * Flooding of common, flood-prone areas including farm land, parks, low-water crossings, and poor-drainage areas is possible. Isolated mud slides are also a concern. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ DH
4 follow-up statements
118 WGUS64 KMRX 271952 FFAMRX Flood Watch National Weather Service Morristown TN 252 PM EST Sat Feb 27 2021 TNZ012>017-035>039-046-067>070-082>084-VAZ001-002-005-006-008-280900- /O.CON.KMRX.FA.A.0001.210228T2100Z-210301T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Morgan-Anderson- Union-Grainger-Hamblen-Northwest Carter-Roane-Loudon-Knox- Jefferson-Bledsoe-Rhea-Meigs-Lee-Wise-Scott-Russell-Washington- Including the cities of Paulette, White Pine, Howard Quarter, Big Stone Gap, Rockwood, Appalachia, Morristown, Elizabethton, Hiltons, Bristol VA, Norris Lake, Dye, Harrogate-Shawanee, Oneida, Royal Blue, Big Spring, Kyles Ford, Spring City, Old Cumberland, Kingsport, Old Washington, Pardee, Elk Valley, White Oak, Clairfield, Knoxville, Evanston, Strawberry Plains, Norton, Fincastle, Sandlick, Arthur, High Point, Clinton, Pikeville, Grandview, Rose Hill, Jellico, Sneedville, Sharps Chapel, Eagle Furnace, Russellville, Harriman, Bristol TN, Chestnut Hill, Dayton, Norma, Bean Station, Brayton, Petros, Big South Fork National, Pine Orchard, Lake Forest, Rosedale, Melvine, Honaker, Elgin, Lebanon, Oak Ridge, Caryville, South Holston Dam, Hansonville, Slick Rock, La Follette, Springdale, Loudon, Maynardville, Huntsville, Bradbury, Luttrell, Fairview, Palio, Mooresburg, Alpha, Treadway, Evensville, Smokey Junction, Wise, Oliver Springs, Mount Crest, Castlewood, Lone Mountain, Lenoir City, Abingdon, Jefferson City, Dandridge, Kingston, Bearden, Benhams, and Coeburn 252 PM EST Sat Feb 27 2021 /152 PM CST Sat Feb 27 2021/ ...FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... The Flood Watch continues for * Portions of east Tennessee, including the following areas, Anderson, Bledsoe, Campbell, Claiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson, Knox, Loudon, Meigs, Morgan, Northwest Carter, Rhea, Roane, Scott, Sullivan and Union. Portions of southwest Virginia, including the following areas, Lee, Russell, Scott, Washington and Wise. * From Sunday afternoon through Monday afternoon. * The recent rains have saturated the soils across the watch area. Periods of moderate to heavy rains are expected to develop late Sunday and continue through Monday morning. This additional rainfall with already saturated soils will present an elevated threat of flooding. Storm total rainfall of up to 2 inches are expected with locally higher amounts possible. * Flooding of common, flood-prone areas including farm land, parks, low-water crossings, and poor-drainage areas is possible. Isolated mud slides are also a concern. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 19
001 WGUS64 KMRX 280827 FFAMRX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Morristown TN 327 AM EST Sun Feb 28 2021 TNZ046-280930- /O.CAN.KMRX.FA.A.0001.210228T2100Z-210301T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Carter- Including the cities of Elizabethton 327 AM EST Sun Feb 28 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for A portion of east Tennessee, including the following area, Northwest Carter. has been cancelled. The Flood Watch is cancelled. Heavy rain rates will still be possible near the watch area. $$ TNZ081-098-099-282100- /O.EXB.KMRX.FA.A.0001.210301T0000Z-210301T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sequatchie-Marion-Hamilton- Including the cities of Chattanooga, Dunlap, Cartwright, Powells Crossroads, Cagle, Whitwell, Jasper, Haletown (Guild), South Pittsburg, Monteagle, Martin Springs, and Lone Oak 227 AM CST Sun Feb 28 2021 /327 AM EST Sun Feb 28 2021/ ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... The National Weather Service in Morristown has expanded the * Flood Watch to include A portion of east Tennessee, including the following areas, Hamilton, Marion and Sequatchie. * From this evening through Monday morning. * The recent rains have saturated the soils across the watch area. Periods of moderate to heavy rains are expected to develop Sunday evening and continue through Monday morning. This additional rainfall will present an elevated threat of flooding. Storm total rainfall of up to 2 inches are expected with locally higher amounts possible. * Flooding of common, flood-prone areas including farm land, parks, low-water crossings, and poor-drainage areas is possible. Isolated mud slides are also a concern. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ TNZ012>017-035>039-067>070-082>084-VAZ001-002-005-006-008-282100- /O.EXT.KMRX.FA.A.0001.210301T0000Z-210301T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Morgan-Anderson- Union-Grainger-Hamblen-Roane-Loudon-Knox-Jefferson-Bledsoe-Rhea- Meigs-Lee-Wise-Scott-Russell-Washington- Including the cities of Paulette, White Pine, Howard Quarter, Big Stone Gap, Rockwood, Appalachia, Morristown, Hiltons, Bristol VA, Norris Lake, Dye, Harrogate-Shawanee, Oneida, Royal Blue, Big Spring, Kyles Ford, Spring City, Old Cumberland, Kingsport, Old Washington, Pardee, Elk Valley, White Oak, Clairfield, Knoxville, Evanston, Strawberry Plains, Norton, Fincastle, Sandlick, Arthur, High Point, Clinton, Pikeville, Grandview, Rose Hill, Jellico, Sneedville, Sharps Chapel, Eagle Furnace, Russellville, Harriman, Bristol TN, Chestnut Hill, Dayton, Norma, Bean Station, Brayton, Petros, Big South Fork National, Pine Orchard, Lake Forest, Rosedale, Melvine, Honaker, Elgin, Lebanon, Oak Ridge, Caryville, South Holston Dam, Hansonville, Slick Rock, La Follette, Springdale, Loudon, Maynardville, Huntsville, Bradbury, Luttrell, Fairview, Palio, Mooresburg, Alpha, Treadway, Evensville, Smokey Junction, Wise, Oliver Springs, Mount Crest, Castlewood, Lone Mountain, Lenoir City, Abingdon, Jefferson City, Dandridge, Kingston, Bearden, Benhams, and Coeburn 327 AM EST Sun Feb 28 2021 /227 AM CST Sun Feb 28 2021/ ...FLOOD WATCH NOW IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... The Flood Watch is now in effect for * Portions of east Tennessee, including the following areas, Anderson, Bledsoe, Campbell, Claiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson, Knox, Loudon, Meigs, Morgan, Rhea, Roane, Scott, Sullivan and Union. Portions of southwest Virginia, including the following areas, Lee, Russell, Scott, Washington and Wise. * From this evening through Monday afternoon. * The recent rains have saturated the soils across the watch area. Periods of moderate to heavy rains are expected to develop Sunday evening and continue through Monday morning. This additional rainfall will present an elevated threat of flooding. Storm total rainfall of up to 2 inches are expected with locally higher amounts possible. * Flooding of common, flood-prone areas including farm land, parks, low-water crossings, and poor-drainage areas is possible. Isolated mud slides are also a concern. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ JLB
403 WGUS64 KMRX 282011 FFAMRX Flood Watch National Weather Service Morristown TN 311 PM EST Sun Feb 28 2021 TNZ012>017-035>039-067>070-081>084-098-099-VAZ001-002-005-006-008- 010430- /O.CON.KMRX.FA.A.0001.210301T0000Z-210301T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Morgan-Anderson- Union-Grainger-Hamblen-Roane-Loudon-Knox-Jefferson-Sequatchie- Bledsoe-Rhea-Meigs-Marion-Hamilton-Lee-Wise-Scott-Russell- Washington- Including the cities of Paulette, White Pine, Howard Quarter, Big Stone Gap, Rockwood, Appalachia, Morristown, Luttrell, Honaker, Hiltons, Bristol VA, Norris Lake, Powells Crossroads, Cagle, Dye, Harrogate-Shawanee, Oneida, Royal Blue, Haletown (Guild), Big Spring, Kyles Ford, Whitwell, Spring City, Old Cumberland, Kingsport, Cartwright, Old Washington, Pardee, Jasper, White Oak, Clairfield, Knoxville, Evanston, Strawberry Plains, Norton, Fincastle, Sandlick, Elk Valley, Arthur, High Point, Pikeville, Grandview, Rose Hill, Jellico, Sneedville, Sharps Chapel, Eagle Furnace, Russellville, Harriman, Bristol TN, Monteagle, Chestnut Hill, Dayton, Norma, Bean Station, Brayton, Petros, Big South Fork National, Pine Orchard, Lake Forest, Rosedale, Melvine, Clinton, Elgin, Lebanon, Oak Ridge, Caryville, South Holston Dam, Martin Springs, Hansonville, Slick Rock, La Follette, Springdale, South Pittsburg, Loudon, Maynardville, Huntsville, Bradbury, Dunlap, Fairview, Palio, Mooresburg, Alpha, Treadway, Evensville, Chattanooga, Smokey Junction, Wise, Oliver Springs, Mount Crest, Castlewood, Lone Mountain, Lone Oak, Lenoir City, Abingdon, Jefferson City, Dandridge, Kingston, Bearden, Benhams, and Coeburn 311 PM EST Sun Feb 28 2021 /211 PM CST Sun Feb 28 2021/ ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EST /6 PM CST/ THIS EVENING THROUGH MONDAY AFTERNOON... The Flood Watch continues for * Portions of east Tennessee, including the following areas, Anderson, Bledsoe, Campbell, Claiborne, Grainger, Hamblen, Hamilton, Hancock, Hawkins, Jefferson, Knox, Loudon, Marion, Meigs, Morgan, Rhea, Roane, Scott, Sequatchie, Sullivan and Union. Portions of southwest Virginia, including the following areas, Lee, Russell, Scott, Washington and Wise. * From 7 PM EST /6 PM CST/ this evening through Monday afternoon. * The recent rains have saturated the soils across the watch area. Periods of moderate to heavy rains are expected to develop this evening and continue through Monday morning. This additional rainfall will present an elevated threat of flooding. Storm total rainfall of up to 2 inches are expected with locally higher amounts possible. * Flooding of common, flood-prone areas including farm land, parks, low-water crossings, and poor-drainage areas is possible. Isolated mud slides are also a concern. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
348 WGUS64 KMRX 010630 FFAMRX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Morristown TN 130 AM EST Mon Mar 1 2021 TNZ012>017-035>039-067>070-081>084-098-099-VAZ001-002-005-006-008- 011200- /O.EXT.KMRX.FA.A.0001.000000T0000Z-210301T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Morgan-Anderson- Union-Grainger-Hamblen-Roane-Loudon-Knox-Jefferson-Sequatchie- Bledsoe-Rhea-Meigs-Marion-Hamilton-Lee-Wise-Scott-Russell- Washington- Including the cities of Paulette, White Pine, Howard Quarter, Big Stone Gap, Rockwood, Appalachia, Morristown, Luttrell, Honaker, Hiltons, Bristol VA, Norris Lake, Powells Crossroads, Cagle, Dye, Harrogate-Shawanee, Oneida, Royal Blue, Haletown (Guild), Big Spring, Kyles Ford, Whitwell, Spring City, Old Cumberland, Kingsport, Cartwright, Old Washington, Pardee, Jasper, White Oak, Clairfield, Knoxville, Evanston, Strawberry Plains, Norton, Fincastle, Sandlick, Elk Valley, Arthur, High Point, Pikeville, Grandview, Rose Hill, Jellico, Sneedville, Sharps Chapel, Eagle Furnace, Russellville, Harriman, Bristol TN, Monteagle, Chestnut Hill, Dayton, Norma, Bean Station, Brayton, Petros, Big South Fork National, Pine Orchard, Lake Forest, Rosedale, Melvine, Clinton, Elgin, Lebanon, Oak Ridge, Caryville, South Holston Dam, Martin Springs, Hansonville, Slick Rock, La Follette, Springdale, South Pittsburg, Loudon, Maynardville, Huntsville, Bradbury, Dunlap, Fairview, Palio, Mooresburg, Alpha, Treadway, Evensville, Chattanooga, Smokey Junction, Wise, Oliver Springs, Mount Crest, Castlewood, Lone Mountain, Lone Oak, Lenoir City, Abingdon, Jefferson City, Dandridge, Kingston, Bearden, Benhams, and Coeburn 130 AM EST Mon Mar 1 2021 /1230 AM CST Mon Mar 1 2021/ ...FLOOD WATCH NOW IN EFFECT UNTIL 7 AM EST/6 AM CST/ THIS MORNING... The Flood Watch is now in effect for * Portions of east Tennessee, including the following areas, Anderson, Bledsoe, Campbell, Claiborne, Grainger, Hamblen, Hamilton, Hancock, Hawkins, Jefferson, Knox, Loudon, Marion, Meigs, Morgan, Rhea, Roane, Scott, Sequatchie, Sullivan and Union. Portions of southwest Virginia, including the following areas, Lee, Russell, Scott, Washington and Wise. * Until 7 AM EST/6 AM CST/ this morning. * Soils are already saturated due to recent rainfall over the past few days. Heavy rain is currently moving across the area this morning. This additional rainfall will present an elevated threat of flooding. Storm total rainfall of up to 2 inches are expected with locally higher amounts possible. * Flooding of common, flood-prone areas including farm land, parks, low-water crossings, and poor-drainage areas is possible. Isolated mud slides are also a concern. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ JLB
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flood watch went out at Feb 27, 12:46 AM EST, 2 hours 25 minutes earlier.
Area forecast discussion, Feb 27, 12:46 AM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 1246 AM EST Sat Feb 27 2021 .UPDATE... FOR 06Z AVIATION. && .DISCUSSION... Rain has become more scattered this evening and is concentrated along Interstate 40 and north. Temperatures are steady in the 40s to around 50. Patchy fog is also across most of the forecast area. The frontal boundary to the south does not move much overnight but another warm front to the north lifts northward. Later tonight shortwave energy increases ahead of low pressure moving into west Tennessee this evening and lifting north into KY. An isolated thunderstorm possible across southeast Tennessee and southern plateau next few hours. The more significant showers will shift to the northern Tennessee counties near the Kentucky border by Saturday morning. Updated forecast with only minor changes has been sent. TD && .AVIATION... 06Z TAF DISCUSSION. Poor flight conditions continue through the period with IFR/LIFR cigs at CHA and TYS tonight. Rain will be likely tonight but will become more scattered on Saturday. Conditions should improve to MVFR at all sites by mid-day Saturday as the warm front and main precipitation shield lifts north of our sites. Winds will remain light at the surface, but stronger winds aloft will result in some LLWS at TYS and TRI this morning through 15z. JB && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 71 60 73 53 58 / 40 30 70 90 50 Knoxville McGhee Tyson Airport, TN 66 57 71 50 55 / 50 40 80 90 50 Oak Ridge, TN 64 56 69 49 55 / 60 50 90 90 30 Tri Cities Airport, TN 63 52 71 49 54 / 60 50 80 90 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Feb 26, 3:31 AM EST, 23 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 331 AM EST Fri Feb 26 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-270845- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 331 AM EST Fri Feb 26 2021 /231 AM CST Fri Feb 26 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight Locally heavy rain will be possible today, mainly across southeast Tennessee and southwest North Carolina. Isolated flooding of flood prone areas will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Periods of rain are expected through Monday morning, with heavy rain possible at times. Rainfall on Friday and Saturday will saturate the ground ahead of the heaviest rain Sunday and Sunday night. There is a potential for flooding by the end of the weekend into Monday. .SPOTTER INFORMATION STATEMENT... Spotter reports of flooding may be needed.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 7:21 AM EST | Areal Flood Advisory | MRX | Wise | 3 hr |
Nearby
Flood Watches in Tennessee, 2021Flood Watches in Virginia, 2021Every flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.